# SDR USAA2013042200014

- Difficulty date: March 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151GF BETWEEN FR52 TO FR56 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 151GFF IAW A321 SRM 53-02-00, PAR 8H, FIGURE 209 & IRM 9701 REV G.
